Saturday, October 27, 2007

Deja Vu

After many months of not getting pregnant, I asked my doctor about going on birth control for a couple months to normalize things again. If I could get a regular cycle again, then it would be easier for me to conceive.
So, I have been on it for about 2 weeks now. The same side-effects that I was having with the Depo are occurring. Obviously my body can't handle anything that warps my hormones. I have decided to just get off this stuff and leave it alone. If we get pregnant again, we do. If we don't, then I'll have to deal with it.

4 comments:

Crys said...

I struggle with infertility. I have PCOS which means I dont ovulate on my own. I've taken Clomid each time and it works. The BC method never did. Dont give up. It will happen.
Much love,
Crys

Pam said...

I'm sorry that you are having the same problems, but I am so glad you were able to recognize it quickly this time so you did not have to go through it long term. I'm sorry you are going through this. You know I am thinking of you!

Candygirlflies said...

Hi, Leeann-- I had some of the same symtoms, as well as a few other unpleasant ones, when I tried resuming taking birth-control after our third child.

I completely agree with you-- the side effects aren't worth it!!

Wishing you health and happiness in the future-- xo CGF

Andrea said...

Thinking of you...

p.s. I have a treat for you over at my blog.